# SDR AALA202410285662

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 34,748 hours, 14,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 143334
- Condition: No Test
- Location: Zone 200
- Part time: 34,739 hours, 14,213 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST, EMERGENCY POWER SUPPLY UNIT (13WL) AFT LEFT DID NOT PASS TEST. REPLACED EMERGENCY POWER SUPPLY UNIT.
